Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 54, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 3, 2017, 7:44 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2017, 7:44 PM CDT (00:44 UTC)
- Expired
- Jun 3, 2017, 8:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 43 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 7:48 PM CDT | TSTM WND GST 70 | Clintonville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1554 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.8
The text
As transmitted.
814
WUUS53 KGRB 040044
SVRGRB
WIC087-115-135-040145-
/O.NEW.KGRB.SV.W.0054.170604T0044Z-170604T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
744 PM CDT SAT JUN 3 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Waupaca County in northeastern Wisconsin...
Outagamie County in northeastern Wisconsin...
Eastern Shawano County in northeastern Wisconsin...
* Until 845 PM CDT.
* At 744 PM CDT, severe thunderstorms were located along a line
extending from Navarino Wildlife Area to 6 miles southeast of
Clintonville to near Waupaca, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near,
Navarino Wildlife Area around 750 PM CDT.
Black Creek and Fremont around 755 PM CDT.
New London and Pulaski around 800 PM CDT.
Appleton around 820 PM CDT.
Kaukauna, Little Chute, Kimberly and Darboy around 825 PM CDT.
Other locations impacted by these severe thunderstorms include
Leeman, Mackville, Schmidt Corner, Northport, Sugar Bush, Rose Lawn,
Freedom, Wolf River Bottoms Wildlife Area, Medina and King.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
If on or near Lake Winnebago, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4425 8922 4458 8922 4468 8912 4468 8862
4473 8825 4459 8825 4459 8819 4458 8819
4424 8820
TIME...MOT...LOC 0044Z 277DEG 50KT 4466 8857 4455 8866 4438 8909
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Kurimski4 follow-up statements
175
WWUS53 KGRB 040054
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
754 PM CDT SAT JUN 3 2017
WIC087-115-135-040145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-170604T0145Z/
Waupaca WI-Outagamie WI-Shawano WI-
754 PM CDT SAT JUN 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WAUPACA...OUTAGAMIE AND EASTERN SHAWANO COUNTIES...
At 754 PM CDT, severe thunderstorms were located along a line
extending from near Navarino Wildlife Area to 6 miles west of Black
Creek to near Waupaca, moving east at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Black Creek around 800 PM CDT.
New London and Pulaski around 805 PM CDT.
Appleton around 825 PM CDT.
Kimberly and Darboy around 830 PM CDT.
Other locations impacted by these severe thunderstorms include
Nichols, Fitzgerald Corners, Leeman, Mackville, Hofa Park, Northport,
Sugar Bush, Rose Lawn, Freedom and Scandinavia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
If on or near Lake Winnebago, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4425 8922 4450 8922 4468 8889 4468 8862
4473 8825 4459 8825 4459 8819 4458 8819
4424 8820
TIME...MOT...LOC 0054Z 286DEG 45KT 4466 8849 4449 8857 4430 8896
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
Kurimski993
WWUS53 KGRB 040104
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
804 PM CDT SAT JUN 3 2017
WIC087-115-135-040145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-170604T0145Z/
Waupaca WI-Outagamie WI-Shawano WI-
804 PM CDT SAT JUN 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WAUPACA...OUTAGAMIE AND EASTERN SHAWANO COUNTIES...
At 802 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Pulaski to Black Creek to near
Fremont, moving east at 60 mph.
HAZARD...60 to 70 mph wind gusts and penny size hail.
SOURCE...Spotter near Clintonville reported an estimated wind gust
to 70 mph.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Appleton, Waupaca, Kaukauna, Little Chute, New London, Kimberly,
Clintonville, Pulaski, Black Creek and Fremont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4425 8922 4450 8922 4468 8889 4468 8862
4473 8825 4459 8825 4459 8819 4458 8819
4424 8820
TIME...MOT...LOC 0102Z 275DEG 50KT 4469 8836 4448 8845 4429 8884
HAIL...0.75IN
WIND...60MPH
$$
EB707
WWUS53 KGRB 040123
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
823 PM CDT SAT JUN 3 2017
WIC115-040132-
/O.CAN.KGRB.SV.W.0054.000000T0000Z-170604T0145Z/
Shawano WI-
823 PM CDT SAT JUN 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHAWANO COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
LAT...LON 4425 8892 4437 8867 4451 8848 4459 8841
4459 8819 4424 8820
TIME...MOT...LOC 0122Z 277DEG 50KT 4466 8802 4445 8811 4426 8850
$$
WIC087-135-040145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-170604T0145Z/
Waupaca WI-Outagamie WI-
823 PM CDT SAT JUN 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN WAUPACA AND OUTAGAMIE COUNTIES...
At 822 PM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Pulaski to 6 miles southwest of Green
Bay to near Menasha, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Appleton, Kaukauna, Little Chute, Kimberly, Black Creek, Fremont,
Darboy, Oneida, Greenville and Seymour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4425 8892 4437 8867 4451 8848 4459 8841
4459 8819 4424 8820
TIME...MOT...LOC 0122Z 277DEG 50KT 4466 8802 4445 8811 4426 8850
HAIL...0.75IN
WIND...60MPH
$$
EB379
WWUS53 KGRB 040142
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
842 PM CDT SAT JUN 3 2017
WIC087-135-040151-
/O.EXP.KGRB.SV.W.0054.000000T0000Z-170604T0145Z/
Waupaca WI-Outagamie WI-
842 PM CDT SAT JUN 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUPACA AND
OUTAGAMIE COUNTIES WILL EXPIRE AT 845 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty
winds to 30 mph are still possible with these thunderstorms and
brief heavy rainfall.
LAT...LON 4425 8892 4437 8867 4451 8848 4459 8841
4459 8819 4424 8820
TIME...MOT...LOC 0141Z 270DEG 50KT 4463 8768 4442 8777 4423 8817
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:13 PM CDT, 31 minutes earlier.
Area forecast discussion, Jun 3, 7:13 PM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 713 PM CDT Sat Jun 3 2017 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Sunday Issued at 234 PM CDT Sat Jun 3 2017 Main forecast focus remains on severe potential late this afternoon/evening as a cold front moves into a moist, unstable air mass sitting over WI. Even once this event ends later tonight, there is concerns for thunderstorm potential Sunday afternoon as another cold front/associated mid-level trough drops south through the state. The 19z MSAS surface analysis showed a ridge of high pressure that stretched from eastern Ontario south to West Virginia. Another ridge of high pressure was located over the northern/central High Plains. In between, a cold front extended from south-central Canada south-southeast to an area of low pressure over west- central WI, then turned southwest into the central Plains. Visible satellite imagery picked up on mid/high clouds along the cold front, however cumulus clouds were starting to increase over southern MN. Anticipate convection to fire up shortly as the air mass over WI has become unstable with MUCAPE values approaching 2500 J/KG over north-central WI. This line of convection will then sweep across the forecast area late this afternoon/evening hours for central WI, early to middle evening for eastern WI with potential for large hail and/or damaging winds. The higher risk of severe storms remains over northern WI where shear is slightly stronger. These showers/thunderstorms will also be efficient rain producers, thus locally heavy rains are also possible with hourly rates of one- half to one inch. A second line of showers/thunderstorms is indicated by the models ahead of the true cold front late this evening, however the atmosphere should have been worked over by the previous convection, so do not expect any further strong storms. All of this precipitation is expected to diminish from northwest to southeast with skies beginning to clear for the overnight hours. May see some patchy fog develop late as winds become light and low-level moisture does not get scoured out. Min temperatures to range from the lower to middle 50s north-central WI, to the middle 60s over east-central WI (slightly cooler near Lake MI). Sunday morning looks quiet with the development of cumulus clouds as daytime heating begins. Attention then focuses on a shortwave trough that is forecast to drop south into northern WI Sunday afternoon. Accompanying this mid-level trough will be a cold front that also pushes south through at least northern WI by 00z Monday. The lift provided by the front, in concert with increasing instability (cooling temperatures aloft/daytime heating = steepening lapse rates) plus increasing forcing from the shortwave trough, all point to at least a chance for more showers and thunderstorms (especially over the north). Will have to watch these storms for possible intensification as the shear will be stronger and if the instability can get strong enough, we could be looking at marginally severe hail as wet-bulb heights will be lower (compared to Saturday). Max temperatures to be in the middle to upper 70s north-central, around 80 degrees near Lake MI and lower to middle 80s south. .LONG TERM...Sunday Night Through Saturday Issued at 234 PM CDT Sat Jun 3 2017 Showers are possible Sunday evening across the eastern cwa as a cold front pushes through the rest of the cwa. Once the front is through the area, drier and cooler conditions are expected across the western Great Lakes to start out the work week as a high pressure system settles in across the region. Dry weather will continue during the middle part of the week as temperatures moderate a bit as the high shifts to the east and the region gets on the backside of the aforementioned high. Later in the work week the forecast gets a bit fuzzy as a slow moving low pressure system tracks through the western Great Lakes region. NWP models that far out differ quite a bit with respect to precipitation chances across the area. However, with several mid- level PV anomalies expected to track through the area it seems like a chance for showers is not unreasonable late in the work week, especially with the boost diurnal heating will provide. Modest instability may also bring thunder along with the showers, particularly in the afternoon and evening hours. By early next weekend it appears high pressure builds back into the area, providing more dry weather to the area. && .AVIATION...for 00Z TAF Issuance Issued at 711 PM CDT Sat Jun 3 2017 Main forecast concern this evening is SW-NE orientated line of thunderstorms extending from the Bay of Green Bay to east of LaCrosse. Storms have already moved SE of AUW and RHI as of 00 UTC. Anticipate storms to pass through the GRB area around 0100 UTC, and ATW around 0130 UTC. Brief period of MVFR CIGS and VSBYS with wind gusts to 40 kts possible and small hail as the storms pass through the Fox Valley. Associated cold front expected to push SE through the area around midnight. Skies will begin to clear rather quickly and winds will diminish such that some patchy fog could develop toward daybreak. VFR conditions to prevail for Sunday morning, however the approach of another cold front and more potent mid-level trough will bring the next chance of showers and a few thunderstorms to the region Sunday afternoon. Showers and scattered storms will most likely impact RHI TAF site first between about 21 and 23 UTC and then GRB/ATW TAF sites most likely just after the end of the TAF period. A few of the storms could bring gusty winds and perhaps some small hail with cigs and vsbys lowering to MVFR in thunderstorms. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kallas LONG TERM......Kurimski AVIATION.......ESB
Hazardous weather outlook, Jun 3, 2:41 PM CDT, 5 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 241 PM CDT Sat Jun 3 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 241 PM CDT Sat Jun 3 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Late This Afternoon and Tonight Severe thunderstorms with large hail and damaging winds are possible late this afternoon and this evening, primarily between 400 pm and 1000 pm. Although severe storms are possible across the entire area, the greatest risk will be in north-central and far northeast Wisconsin. Initial development is most likely to occur in north-central Wisconsin, with the storms tracking southeast. Some of these storms could be severe and produce hail over 1 inch in diameter and wind gusts over 60 mph. Heavy downpours are also likely with the storms. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorms are possible again Sunday afternoon. Gusty winds and hail will be possible with these storms. There remains uncertainty concerning the exact atmospheric conditions that will be across the area Sunday. Therefore, even though the present forecast is for storms to remain below severe levels, it is possible the severe risk may need to be upgraded with later forecasts. Anyone planning to be outdoors on Sunday should closely monitor later forecasts. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary late this afternoon and this evening. LMZ521-522-541>543-041945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 241 PM CDT Sat Jun 3 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Scattered thunderstorms will pose a hazard to boaters. The storms will produce lightning, gusty winds, and possibly some hail. Patchy dense fog could develop on Lake Michigan. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There is another chance of thunderstorms on Sunday, which would again pose a hazard to boaters. An abrupt wind shift to the northeast is likely to surge down the lake and bay late Sunday afternoon or Sunday evening. Although the exact timing is uncertain, it will likely pose a substantial hazard to small craft when it occurs. Prior to the wind shift, west winds of 10 to 15 knots are expected. Winds will abruptly shift to the Northeast and could briefly gust to 30 knots immediately after the wind shift, before settling back to 10 to 20 knots for the rest of the night. Anyone boating on the lake or bay late Sunday or Sunday night should closely monitor weather conditions and forecasts prior to heading out on the water. Kallas/Kurimski
In the hours before
Special weather statement, Jun 3, 6:42 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Green Bay WI
642 PM CDT SAT JUN 3 2017
WIZ011-013-019>021-073-074-040030-
Southern Oconto County WI-Southern Marinette County WI-Langlade WI-
Northern Oconto County WI-Menominee WI-Forest WI-
Northern Marinette County WI-
642 PM CDT SAT JUN 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FOREST...
MARINETTE...MENOMINEE...OCONTO AND CENTRAL LANGLADE COUNTIES UNTIL
730 PM CDT...
At 641 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wausaukee to 12 miles northeast of
Mountain to 8 miles east of Antigo. Movement was east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Marinette, Antigo, Menominee, Oconto, Pulaski, Gillett, Crivitz,
Pembine, Mountain and Goodman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central and northeastern Wisconsin.
LAT...LON 4494 8759 4468 8799 4467 8823 4485 8825
4486 8874 4494 8874 4494 8898 4503 8898
4503 8922 4512 8928 4572 8868 4566 8782
4535 8789 4537 8787 4537 8766 4517 8774
4509 8759 4511 8760 4518 8743
TIME...MOT...LOC 2341Z 277DEG 35KT 4545 8795 4533 8831 4518 8898
BerschLocal storm report, Jun 3, 6:43 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
643 PM CDT SAT JUN 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST ANIWA 45.00N 89.21W
06/03/2017 E50 MPH SHAWANO WI PUBLIC
50-60 MPH WIND GUSTS
&&
TIMMULocal storm report, Jun 3, 6:58 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT SAT JUN 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL CRIVITZ 45.23N 88.01W
06/03/2017 M0.88 INCH MARINETTE WI CO-OP OBSERVER
40 MPH GUSTS
&&
TIMMULocal storm report, Jun 3, 7:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
714 PM CDT SAT JUN 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HAIL CRIVITZ 45.23N 88.01W
06/03/2017 M1.25 INCH MARINETTE WI PUBLIC
TIME ESTIMATED BY RADAR.
&&
TIMMULocal storm report, Jun 3, 7:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
741 PM CDT SAT JUN 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND GST CLINTONVILLE 44.61N 88.75W
06/03/2017 M60 MPH WAUPACA WI PUBLIC
&&
TIMMULocal storm report, Jun 3, 7:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
744 PM CDT SAT JUN 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL CRIVITZ 45.23N 88.01W
06/03/2017 M1.25 INCH MARINETTE WI PUBLIC
TIME ESTIMATED BY RADAR.
&&
TIMMUThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:13 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Menominee, Oconto, Shawano | 62 min |
| Jun 3, 7:15 PM CDT | Severe Thunderstorm Warning | GRB | Door | 60 min |
| Jun 3, 7:29 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 3, 8:01 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 59 min |
| Jun 3, 8:36 PM CDT | Special Weather Statement | GRB | Calumet, Kewaunee, Manitowoc | 39 min |
| Jun 3, 9:15 PM CDT | Special Weather Statement | GRB | Calumet | 45 min |
| Jun 3, 9:35 PM CDT | Special Marine Warning | GRB | 55 min | |
| Jun 4, 1:20 AM CDT | Special Weather Statement | GRB | Florence | 55 min |
| Jun 4, 4:57 AM CDT | Small Craft Advisory | GRB | 34 hr | |
| Jun 4, 9:31 AM CDT | Marine Dense Fog Advisory | GRB | 8 hr | |
| Jun 4, 6:56 PM CDT | Special Marine Warning | GRB | 64 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.